On the absolutely and singularly continuous subspaces in scattering theory
Annales de l'I.H.P. Physique théorique, Volume 26 (1977) no. 3, p. 263-277
@article{AIHPA_1977__26_3_263_0,
     author = {Sinha, Kalyan B.},
     title = {On the absolutely and singularly continuous subspaces in scattering theory},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {3},
     year = {1977},
     pages = {263-277},
     mrnumber = {479169},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1977__26_3_263_0}
}
Sinha, Kalyan B. On the absolutely and singularly continuous subspaces in scattering theory. Annales de l'I.H.P. Physique théorique, Volume 26 (1977) no. 3, pp. 263-277. http://www.numdam.org/item/AIHPA_1977__26_3_263_0/

[1] W.O. Amrein and V. Georgescu, On the characterization of bound states and scattering states in quantum mechanics, Helv. Phys. Acta, t. 46, 1973, p. 635. | MR 363267

[2] D. Ruelle, A remark on bound states in potential scattering theory, Nuovo Cimento, t. 61 A, 1969, p. 655. | MR 246603

[3] K. Gustafson, Candidates for σa.c. and Ha.c. ; Scattering theory in mathematical physics, edited by J. A. Lavita and J. P. Marchand, D. Reidel Publishing Company, 1974.

[4] G.R. Allcock, Annals of physics, t. 53, 1969, p. 253-286.

[5] J.M. Jauch, K.B. Sinha and B. Misra, Time-delay in scattering processes, Helv. Phys. Acta, t. 45, 1972, p. 398. | MR 418734

[6] S. Bochner, Lectures on Fourier Integrals, Princeton University Press, 1959. | MR 107124 | Zbl 0085.31802

[7] K.B. Sinha, On the decay of an unstable particle, Helv. Phys. Acta, t. 45, 1972, p. 619. | MR 418743

[8] N. Dunford and J.T. Schwartz, Linear operators, Part I, Wiley (Interscience), 1958. | MR 1009162 | Zbl 0084.10402

[9] T. Kato, Perturbation theory of linear operators, Springer-Verlag, 1966, (see page 516). | MR 203473 | Zbl 0148.12601

[10] D.B. Pearson, a) An example in potential scattering illustrating the breakdown of asymptotic completeness, Comm. Math. Phys., t. 40, 1975, p. 125. D.B. Pearson, b) General theory of potential scattering with absorption at local singularities, Helv. Phys. Acta, t. 48, 1975, p. 639. | MR 363285

[11] B. Simon, Quantum mechanics for Hamiltonians defined as quadratic forms, Princeton University Press, 1971. | MR 455975 | Zbl 0232.47053

[12] T. Kato, Wave operators and similarly for some non-selfadjoint operators, Math. Ann., t. 162, 1966, p. 258. | MR 190801 | Zbl 0139.31203

[13] P.A. Rejto and K. Sinha, Absolute continuity for a 1-dimensional model of the Stark-Hamiltonian, Helv. Phys. Acta, t. 49, 1976, p. 389. | MR 416356

[14] P.A. Rejto, On a theorem of Titchmarsh-Naimark-Walter concerning absolutely continuous operators II, University of Gezeva preprint, 1975.

[15] R.J. Iorio and M. O'Carroll, Asymptotic completeness for multiparticle Schrödinger-Hamiltonians with weak potentials, Comm. Math. Phys., t. 27, 1972, p. 137. | MR 314392

[16] A.C. Schaeffer, The Fourier-Stieltjes coefficients of a function of bounded variation, Amer. Jour. Math., t. 61, 1939, p. 934. | MR 71 | Zbl 0022.35401

[17] M.A. Naimark, Linear differential operators, Part II, G. Harrap and Company, London, 1968.

[18] W.O. Amrein, Some questions in non-relativistic quantum scattering theory, Scattering theory in Mathematical Physics, edited by J. A. Lavita and J. P. Marchand, D. Reidel Publishing Company, 1974.